# SDR AALA201611079004

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 50,700 hours, 19,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT COVER FELL OFF AT 9D. MAINTENANCE INSTALLED NEW EMERGENCY EXIT LIGHT LENS COVER.
